NRAS
21,355 members25,090 posts

Rituximab

I had my first infusion on Tuesday 5th. I thought I'd report on how I feel after a few days. I think the only way to describe it is that a spring in my body which was very tightly wound has released it's pressure. I'm feeling so much better. I can now lie in bed on either shoulder without being in agony and can turn over in bed more freely.

I still wake up with stiff joints but it all seems less painful. There are still symptoms of RA there but they are much improved.

I am taking it easy and trying not to get over excited in feeling a little better but feel there now may be some hope at the end of a very long tunnel. I thought it was supposed to take some time before the Rituximab started working.

25 Replies
oldestnewest

Hi Sioux, glad to hear your feeling well. The main reason for this at the beginning is due to the large dose of steroids, and hope that it continues for you. x

Reply

Thanks Sara. I did wonder if that was the reason and that's why I'm waiting to see how I feel. As I said to my hubby, I'm always happy to get the slightest relief and live from day to day as I'm sure we all do. I'll enjoy it while I can. x

Reply

I love the day after as felt so normal, but it seems to be stripping me out completely so feeling pretty rough myself but have in mind if it strips it all then re-builds hopefully i'll been feeling brighter soon. Enjoy x

Reply

Hope you feel better soon Sara xx

Reply

Long may it last for you.xxx

Reply

Thanks sylvi x

Reply

Did you get the email I sent you? xx

Reply

me,yes thank you.xxx

Reply

Good to hear you're getting some relief so soon my lovely. Try not to do too much too soon though. Take care. Love Janet xxx

Reply

Thank Janet xx

Reply

Great news. Keep pacing!!

Reply

After some lost mail I found out that I had been accepted and that my 1st dose was Wednesday. At least no time to worry about it ! So a quick phone call to arrange transport to hospital and | was in. Bad headache that evening and Thursday, but to I feel so much better, a bit sore and tender in my neck and the worse affected joints but no brain fog:) I am finally back on planet earth. Off to London tonight with my daughter and I can't wait. The leaflet they give me at the hospital for Rituximab said it can start working in two weeks, so I guess its the steriod high, but I have not taken anything for two months while I was waiting.

Reply

Hope you keep feeling well. I wasn't given a leaflet by the hospital. Enjoy London xx

Reply

V good news xx

Reply

Thanks all for your lovely supportive comments xx

Reply

Its so good to here good news may it last so hope it will xx

Reply

Thank you miss xx

Reply

Hi, the steroid they give you before the infusion is quick acting but doesn't last long the benefits i got only lasted a day so if you are feeling better then i guess it could be the rituxinab although it took 4 months for it to kick in with me but others at the hospital felt the benefit quicker.

Reply

Hi Mille, I was told by the consultant that the effects would be felt in about 3 months. I think the only answer to this is 'we are all different' and there is no specific pathway but thanks for your message. I'm just going to take every day as it comes. The nights can still be painful but I get respite during the day. xx

Reply

Sioux, that is so encouraging to hear that you felt some much needed immediate improvement. Hope for lots more too, and same goes to Ozzy!

Neonkitty ;-)

xx

Reply

unfortunately Neonkitty it wasn't to last. I've had a really bad night and am in lots of pain today :0( xx

Reply

So sorry, Sioux, if you are in the UK could it be the cold spell that has returned aggravating things? My hips have voiced disapproval this morning and yesterday. Could it be the steroid immediately made you feel better although I know from general hydrocortisone in the derrière they usually last a few weeks at least. I have no personal experience from biologics as yet so I don't know about the Rituximab but as Mille said, hers took a few months and she knew of some people where it worked much sooner. I hope yours works sooner of course and here's to some milder weather. Take care.

Neonkitty ;-) xx

Reply

thanks Neonkitty xx

Reply

I am also in a lot of pain today, but I did have a great weekend away so I guess it is the price we have to pay for overdoing things:( I cannot wait until next week for the 2nd dose. I am also beinging put on hydroxy as I cannot take mxt.

Reply

Hope you feel better soon Ozzy. Take it easy! Sue xx

Reply

You may also like...